MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; METAL BACK LINER STANDARD

LIMACORPORATE S.P.A SMR SYSTEM; METAL BACK LINER STANDARD
Model Number 1377.50.010
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation a review of the device history records (dhr) of liner f.Met.Back glen.Standard could not be performed, as the lot number of the device is unknown.Consequently, traceability to manufacturing and quality records was not possible.A final mdr report will be shared once the investigation is complete.
 
Event or Problem Description
A shoulder revision surgery was performed on (b)(6) 2023 due to wear of the liner f.Met.Back glen.Standard (product code: 1377.50.010, lot number: unknown).As a result, the surgeon converted the implant to a reverse configuration and explanted the following components: - finned stem dia.22 mm, l.80 (product code: 1304.15.220, lot number: unknown).- humeral head dia.54 mm (product code: 1322.09.540, lot number: unknown).- adaptor taper neutral (product code: 1330.15.270, lot number: 0804233, sterilization no.: 0800231).- humeral body finned (product code: 1350.15.110, lot number: unknown).- liner f.Met.Back glen.Standard (product code: 1377.50.010, lot number: unknown).- metal-back glenoid standard (product code: 1375.20.010, lot number: unknown).The initial shoulder implantation surgery was performed on (b)(6) 2008.Event happened in australia.

Brand Name
SMR SYSTEM
Common Device Name
METAL BACK LINER STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24223083
Report Number3008021110-2026-00117
Device Sequence Number8579413
Product Code KWS
UDI-Device Identifier08033390272681
UDI-Public08033390272681
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.010
Device Catalogue Number1377.50.010
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown